Title: Modelling of Convective Turbulence with a 2-Equation K-epsilon Turbulence Closure Scheme.
Authors: STIPS AdolfBURCHARD HansBOLDING KRISTENSEN KarstenEIFLER Walter
Citation: Ocean Dynamics vol. 52 p. 153-168
Publication Year: 2002
JRC N°: JRC23604
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC23604
Type: Articles in Journals
Abstract: Abstract not available
JRC Institute:Institute for Environment and Sustainability

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.